# SDR DALA1125449871

- Difficulty date: April 11, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART RACK 131B MAIN PASSENGER CABIN FLOOR PANEL NR 36 AFT END 4 HAT CHANNELS CRACKED.  REMOVED 5 EA HAT CHANNELS PER DC9   SRM 51-30-2.  MAT ID FOR NEW PANEL SKIN .025 7075T6.  MAT ID FOR NEW HAT CHANNELS S2912281 PER DC9 DWG 995791 AND EA 491529-14. INSTALLED CHANNELS ON SKIN PER OWC 9457919 AND ERA 491529-14 P-226.
